# SDR UIEA2022102101168

- Difficulty date: October 24, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767
- Aircraft serial: 30110
- Aircraft time: 85,949 hours, 12,974 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: 145T86292
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON ACCESS PANEL SUPPORT FOR KEEL BEAM BETWEEN STA 889 TO STA 915.5( ACCESS PANEL SUPPORT P/N 145T8629-2 WAS REPLACED PER PRODUCTION DRAWING AND SRM 51-10-02 )
